# SDR IPXA2024061895317

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 91,175 hours, 18,044 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 861401
- Condition: Faulted
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, GOT LEVEL 2 SLAT DISAG WHEN RAISING FLAPS AFTER TAKEOFF ATB TO SFD.  PER TECH, SENSOR D1-14 FAILING. REMOVED AND REPLACED D1-14 ON R/H SLAT #4 AND REMOVED AND REPLACED 8 EACH NYLON RUB BLOCKS PER MD11 AMM 27-84-03/401 AND SWPM 20-00-16. OPS CHECK GOOD.
